# SDR R61A201602040080

- Difficulty date: January 18, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Aileron
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND THE RT AILERON RIB, PN-85740136-102, UNDER L/E PANEL 643HR FOUND TO HAVE CORROSION.  THE RIB IN QUESTION WAS R & R WITH NEW REF SRM 51-42-35-02-01.  AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF CHECK.
